# SDR A6WA201644107

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 33,418 hours, 31,644 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Seized
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE CAUTION INFLIGHT FOLLOWED BY APU FAULT CAUTION MESSAGE, FOLLOWED BY APU AUTO SHUTDOWN.  CHECKED APU ECU FAULT CODE HOT SHUTDOWN, 92.  VERIFIED APU IS SEIZED AND WOULD NOT TURN REF 288966/3 FOR MEL.
